# SDR 04FDEA00199

- Difficulty date: January 21, 2004
- Submitted: January 21, 2004
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11
- Aircraft serial: 48460
- Aircraft time: 39,294 hours, 9,166 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - UPPER SURFACE, FASTENER (1 EA) POPPED UP AT XORS 230, STA 1413.
